# SDR DL76G050745

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 62,991 hours, 14,797 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3790037108
- Part serial: 387
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

T/O ABORTED AT 30 KNOTS DUE TO INABILITY TO MAINTAIN DIRECTIONAL CONTROL WITH RUDDER PEDAL STEERING, AC DRIFTED RAPIDLY LEFT WITH FULL RIGHT RUDDER APPLIED WITH BOTH ENGINES AT T/O POWER.  STEERING CONTROL DURING TAXI APPEARED NORMAL.  REPLACED STEERING METERING VALVE.
